# SDR 2007UALA00697

- Difficulty date: March 8, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 66,976 hours, 8,354 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: 7r & At Door 3r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT 7R & DOOR 3R ARE INOPERATIVE.  RELAMPED, CHECKS OK.
